Deutsch
 
Benutzerhandbuch Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT
  Compactness of relatively isospectral sets of surfaces via conformal surgeries

Albin, P., Aldana, C. L., & Rochon, F. (2015). Compactness of relatively isospectral sets of surfaces via conformal surgeries. Journal of Geometric Analysis, 25(2), 1185-1210. doi:10.1007/s12220-013-9463-0.

Item is

Basisdaten

einblenden: ausblenden:
Datensatz-Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-A8A0-B Versions-Permalink: http://hdl.handle.net/11858/00-001M-0000-0026-BA2A-0
Genre: Zeitschriftenartikel

Dateien

einblenden: Dateien
ausblenden: Dateien
:
1206.6077 (Preprint), 536KB
Name:
1206.6077
Beschreibung:
File downloaded from arXiv at 2012-07-03 14:00
Sichtbarkeit:
Öffentlich
MIME-Typ / Prüfsumme:
application/pdf / [MD5]
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
-
:
JGA25_1185.pdf (beliebiger Volltext), 454KB
Name:
JGA25_1185.pdf
Beschreibung:
-
Sichtbarkeit:
Öffentlich
MIME-Typ / Prüfsumme:
application/pdf / [MD5]
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
-
Lizenz:
-

Externe Referenzen

einblenden:

Urheber

einblenden:
ausblenden:
 Urheber:
Albin, Pierre, Autor
Aldana, Clara Lucia1, Autor              
Rochon, Frédéric, Autor
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Inhalt

einblenden:
ausblenden:
Schlagwörter: Mathematics, Differential Geometry, math.DG,Mathematics, Spectral Theory, math.SP,
 Zusammenfassung: We introduce a notion of relative isospectrality for surfaces with boundary having possibly non-compact ends either conformally compact or asymptotic to cusps. We obtain a compactness result for such families via a conformal surgery that allows us to reduce to the case of surfaces hyperbolic near infinity recently studied by Borthwick and Perry, or to the closed case by Osgood, Phillips and Sarnak if there are only cusps.

Details

einblenden:
ausblenden:
Sprache(n):
 Datum: 2012-06-262013-11-172015
 Publikationsstatus: Im Druck publiziert
 Seiten: 22 pages, 3 figures
 Ort, Verlag, Ausgabe: -
 Inhaltsverzeichnis: -
 Art der Begutachtung: -
 Identifikatoren: arXiv: 1206.6077
DOI: 10.1007/s12220-013-9463-0
 Art des Abschluß: -

Veranstaltung

einblenden:

Entscheidung

einblenden:

Projektinformation

einblenden:

Quelle 1

einblenden:
ausblenden:
Titel: Journal of Geometric Analysis
Genre der Quelle: Zeitschrift
 Urheber:
Affiliations:
Ort, Verlag, Ausgabe: Springer
Seiten: - Band / Heft: 25 (2) Artikelnummer: - Start- / Endseite: 1185 - 1210 Identifikator: CoNE: /journals/resource/954926996194